# SDR 9513939922

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945N
- Make and model: Doug DC-9-32
- Aircraft serial: 47664
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canned
- Location: Fs 1076-1087
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND OIL CANNING IN THE FUSELAGE SKIN FS 1076 TO 1087 BETWEEN LONGERONS 17L TO 18L.  REPAIRED SKIN (P/N 5912870-501), PER EA 99-94921.
